It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi I'm also on orthotri-cyclen and have hormonal acne. At first my acne did seem like it was getting worse (which is common with birth control pills because your body is adjusting to the hormones), but I've been on it for almost three months now and my skin is clear (just have some red spots left over, but they're fading). Anyways, most people notice improvement on the pill anywhere from 2-4 months. However, since you are suffering from other side effects you may want to consider going on another birth control pill. Or you may want to try taking natural supplements such as evening primrose oil, saw palmetto extract or vitex to balance your hormones and diminsh excess androgens. Good luck to you and hang in there.





All times are GMT -7. The time now is 04:45 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!